# SDR UPS08M52641

- Difficulty date: June 13, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 39,790 hours, 11,467 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING ANTI-ICE TELESCOPIC DUCT, L/E CUT OUT AREA SUSPECT CRACK AT IB AND OB SIDE AS MARKED.  HFEC INSP CARRIED OUT IAW DAC NDT SPM R.13,06-10-01.001 & FOUND CRACK AS MARKED. FASTENERS AT CRACKED AREA REMOVED IAW SRM57-31-01V.2 & SRM 57-33-01 V.2R.40. CRACKED AREA TRIMMED OUT IAW SRM 57-10-00 FIG.43V.1R.40. REP DOUBLER & FILLER FAB IAW SRM 57-10-00 FIG.43 V.1R.40.  REP DOUBLER HEAT TREAT TO T62 IAW DPS 7.00-1, HARDNESS 83.83 FOUND WITHIN LIMIT IAW DPS 1.05.
